Jones polynomials of long virtual knots

Noboru Ito

Research output: Contribution to journalArticle

Abstract

This paper defines versions of the Jones polynomial and Khovanov homology by using several maps from the set of Gauss diagrams to its variant. Through calculation of some examples, this paper also shows that these versions behave differently from the original ones.

Original languageEnglish
Article number1350002
JournalJournal of Knot Theory and its Ramifications
Volume22
Issue number2
DOIs
Publication statusPublished - 2013 Feb

Fingerprint

Khovanov Homology
Virtual Knot
Jones Polynomial
Gauss
Diagram

Keywords

  • Gauss diagrams
  • Jones polynomials
  • Khovanov homology
  • Knots

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Jones polynomials of long virtual knots. / Ito, Noboru.

In: Journal of Knot Theory and its Ramifications, Vol. 22, No. 2, 1350002, 02.2013.

Research output: Contribution to journalArticle

@article{9dd7e1d40ce349e19eee66ea44796163,
title = "Jones polynomials of long virtual knots",
abstract = "This paper defines versions of the Jones polynomial and Khovanov homology by using several maps from the set of Gauss diagrams to its variant. Through calculation of some examples, this paper also shows that these versions behave differently from the original ones.",
keywords = "Gauss diagrams, Jones polynomials, Khovanov homology, Knots",
author = "Noboru Ito",
year = "2013",
month = "2",
doi = "10.1142/S0218216513500028",
language = "English",
volume = "22",
journal = "Journal of Knot Theory and its Ramifications",
issn = "0218-2165",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "2",

}

TY - JOUR

T1 - Jones polynomials of long virtual knots

AU - Ito, Noboru

PY - 2013/2

Y1 - 2013/2

N2 - This paper defines versions of the Jones polynomial and Khovanov homology by using several maps from the set of Gauss diagrams to its variant. Through calculation of some examples, this paper also shows that these versions behave differently from the original ones.

AB - This paper defines versions of the Jones polynomial and Khovanov homology by using several maps from the set of Gauss diagrams to its variant. Through calculation of some examples, this paper also shows that these versions behave differently from the original ones.

KW - Gauss diagrams

KW - Jones polynomials

KW - Khovanov homology

KW - Knots

UR - http://www.scopus.com/inward/record.url?scp=84874379098&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84874379098&partnerID=8YFLogxK

U2 - 10.1142/S0218216513500028

DO - 10.1142/S0218216513500028

M3 - Article

AN - SCOPUS:84874379098

VL - 22

JO - Journal of Knot Theory and its Ramifications

JF - Journal of Knot Theory and its Ramifications

SN - 0218-2165

IS - 2

M1 - 1350002

ER -